Some properties of the maximal graph related to co-ideal of a commutative semiring

Authors

  • Yahya Talebi Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, Babolsar, Iran.; (Y.T)
  • Atefeh Darzi Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, Babolsar, Iran.; (A.D)

Keywords:

Commutative semirings, maximal co-ideal, maximal graph

Abstract

For a commutative semiring RR with non-zero identity, the maximal graph of RR, denoted by MG(R)MG(R), is the graph whose vertices are all elements of UM(R)UM(R) with two distinct vertices joined by an edge when there is a maximal co-ideal that contains both of them. In this paper, we study some properties of maximal graph such as planarity, radius, splitting and domination number.

Downloads

Download data is not yet available.

Published

2020-06-30

How to Cite

Some properties of the maximal graph related to co-ideal of a commutative semiring. (2020). Journal of Prime Research in Mathematics, 16(1), 1-10. https://jprm.sms.edu.pk/index.php/jprm/article/view/148